See Alike in...

Alike App

Browser

CatNapper

913d

Hi! I was diagnosed with hypothyroidism about twenty years ago and have always taken Synthroid. I am currently on 88 but have been as high as 125 over these years. My hair has been thinning since I was 35. My underarms and skin does not look healthy. My endocrinologist has ran all the tests and says I’m within normal range. I am wondering if symptoms ever go away or is this normal even with medication? Should I seek a second opinion?

Top reply
    • Lora

      912d

      If those symptoms are not new I dont think you should be worried. Saying that, If you have a doubt and you are not quite sure what to do, asking for a second opinion can reassure you.

    • Lora

      912d

      If those symptoms are not new I dont think you should be worried. Saying that, If you have a doubt and you are not quite sure what to do, asking for a second opinion can reassure you.

    • Mila

      913d

      Have you told your endocrinologist about your hair and other symptoms that you noticed? Maybe also you need to talk to your primary physician to rule out other conditions like iron deficiency etc.

    • lily234

      913d

      I think if your Endo says you're in a normal range then that might not be the issue here... Maybe see a dermatologist

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion